# SDR SWIA202306150013

- Difficulty date: June 13, 2023
- Submitted: June 15, 2023
- Operation: Air carrier
- Aircraft: N758SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10222
- Aircraft time: 46,843 hours, 30,808 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP13932211
- Condition: Cracked
- Location: Unknown
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

L SIDE WINDSHIELD SHATTERED IN FLIGHT AT FL300 (FLT 3008 FILED CLOSED)THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 26758052 WITH THE FOLLOWING CORRECTIVE ACTION: "REMOVED AND REPLACED L SIDE WINDOW PER TASK CARD 56-220-1000-SKY."
